Fri
Dec 15
Likai Chen, University of Chicago
Cupples I, Room 199 @ 4:15 pm to 5:15 pm
Mon
Dec 18
Luella Fu, University of Southern California
Cupples I, Room 199 @ 4:15 pm to 5:15 pm
Fri
Jan 19
Jae Hyouk Lee, Ewha Womans University, Seoul
Cupples I, room 6 @ 4:00 pm to 5:00 pm

Research

Tue Sep 26, 2017

The Department of Mathematics at Washington University and the University of Yaounde I in Cameroon have received a GRAID award to support graduate students.  Edgar Tchoundja at Yaounde I and Brett Wick at Washington University - St.

Mon Aug 14, 2017

Professor Quo Shin Chi's article "Isoparametric hypersurfaces with four principal curvatures, III", J. Differential Geom. 94 (2013), no. 3, 469–504  has been chosen by the ICCM for an award as one of the most distinguished papers of the last five years. The article can be read here.

Letter From the Chair

Welcome to the Department of Mathematics of Washington University in St. Louis. We are a cutting-edge, research-oriented department comprising twenty five tenured and tenure-track scholars specializing in various areas of mathematics, including differential geometry, topology, real and complex analysis, algebra, algebraic geometry, combinatorics, and statistics. The faculty is augmented by three postdoctoral scholars, each having the title William Chauvenet Lecturer, who enhance the vibrancy of our environment.